# SDR U5QA202503230150

- Difficulty date: March 23, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N548XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20301
- Aircraft time: 15,052 hours, 6,727 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE CAS MESSAGE IN FLIGHT WHEN ATTEMPTING TO START AT FL120 AND 250KTS, CREW PERFORMED SHUTDOWN PROCEDURE AND NO FURTHER ISSUES NOTED, BOTTLE DOES NOT APPEAR TO HAVE DISCHARGED. NO INDICATION OF FIRE NOTED OUTSIDE THE AIRCRAFT.  MX C/A: COMPLETED RECOMMENDED FIRE LOOP RISISTANCE CHECK ON A103, A104, A105, A106, AND CONNECTOR PLUG A91PL PIN 12 AND 13, A91P2 PIN 12 AND 13. ALL WIRE CHECKED GOOD. PER SMARTFIX AND CRC   SUSPECT   FIREX CONTROL UNIT IS FAULTY. REMOVED FAILED FIREX CONTROL UNIT AND INSTALLED CUSTOMER SUPPLIED INSPECTED CONTROL UNIT P/N OFF/ON: 474112·1, S/N OFF: 377, S/N ON: ACW6791. OPS CHECKED GOOD, NO FURTHER DISCREPANCIES NOTED. REF: CL-300 AMM 26-11-01
